MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY¿ ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY¿ ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81102
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contractions (pvc) procedure in the right ventricle (rv), noise issues with the ep catheter resulted in a procedural delay.The cs catheter egms were noisy and then improved some.The cs catheter was left in the ra/svc junction.Multiple pvcs were observed so the mapping catheter was inserted into the right atrium (ra) to prepare for mapping.Egms on the mapping catheter were noisy as well.All connections were checked.The mapping catheter cable was replaced but the issue persisted.The claris and ensite were turned off and on again but the noise issue continued.All ecg connections were checked and the rl and ra patches were replaced and changed to claris ecg only but the issue was not resolved.Returned to ensite ecg and replaced the mapping catheter but still no improvement.The physician moved the mapping catheter into the right rv and the noise issue was resolved.After ablation was completed, the physician pulled the mapping catheter back into the ra and the noise returned.On fluoroscopy, the mapping catheter was adjacent to the cs catheter so it is thought that maybe the noise issue is related to the cs catheter.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One decapolar, inquiry steerable diagnostic catheter was received for evaluation.Electrode 8 read as open circuit.Dissection revealed conductor wire 8 had been fractured proximal to the weld joint, consistent with the open circuit detected and the reported noise issue.Electrodes 1-7 and 9-10 met specifications of acceptable resistance values.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of fractured conductor wire remains unknown.

Brand Name
INQUIRY¿ ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21689331
Report Number2030404-2025-00014
Device Sequence Number8774572
Product Code DRF
UDI-Device Identifier05414734302968
UDI-Public(01)05414734302968(10)10514018(17)270831
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81102
Device Catalogue NumberIBI-81102
Device Lot Number10514018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown